# SDR IPXA2020090259786

- Difficulty date: August 29, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 20,362 hours, 12,663 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Shear Pin
- Part number: A321024220000
- Part serial: TAG713645
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG NOSE LANDING GEAR WOULD NOT FREE FALL DURING OPERATIONS CHECK.  REMOVED AND REPLACED SHEAR PIN ON NOSE LANDING GEAR FREEFALL QUARANT IN THE ELECTRICAL COMPARTMENT IAW AMM 32-33-11-401 & SRM 51-40-21.
